# SDR ABXA070287

- Difficulty date: August 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 62,225 hours, 62,626 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 3923258503
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE OUTBOARD SPOILERS INBOARD TORSION BAR BRACKET CRACKED.  REMOVED AND REPLACED BRACKET IAW DC9 SRM 51-30-1 AND 51-30-2.
